MathSciNet Relay Station
MathSciNet bibliographic data
MR878680 (88f:15003) 15A04 (15A27)
Choi, M. D.; Jafarian, A. A.; Radjavi, H. Linear maps preserving commutativity. Linear Algebra Appl. 87 (1987), 227–241.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement